# SDR ASOA01146

- Difficulty date: August 22, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, PASSENGER DOOR EMERGENCY LIGHTS WERE REPORTED INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED PASSENGER DOOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
